A note on sumsets of subgroups in ${\mathbb Z}_{p}^{*}$

Volume 161 / 2013

Derrick Hart Acta Arithmetica 161 (2013), 387-395 MSC: Primary 11B30; Secondary 11B13. DOI: 10.4064/aa161-4-5


Let $A$ be a multiplicative subgroup of $\mathbb Z_p^*$. Define the $k$-fold sumset of $A$ to be $kA=\{x_1+\dots +x_k:x_i \in A$, $1\leq i\leq k\}$. We show that $6A\supseteq \mathbb Z_p^*$ for $|A| > p^{11/23 +\epsilon }$. In addition, we extend a result of Shkredov to show that $|2A|\gg |A|^{8/5-\epsilon }$ for $|A|\ll p^{5/9}$.


  • Derrick HartDepartment of Mathematics
    Rockhurst University
    Kansas City, MO 64110, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image